# SDR DALA2025010400066

- Difficulty date: January 2, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 75,354 hours, 35,710 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3265 -ATB- RETURNED TO MSP DUE TO RIGHT ENGINE HIGH VIBES AND EGT RISE. DECLARING EMERGENCY. UPON ARRIVAL MTC FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: ENGINE CHANGE REQUIRED. (LP: 6954016)
